# SDR HALA0700424

- Difficulty date: October 1, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 21,059 hours, 4,103 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU WILL NOT START GETS TO 15 PERCENT THEN NO ACCELERATION.  BITE CHECK APU ECU PER FIM 49-11-00 FIG 103, NO DEFECTS NOTED, STARTED APU 3X OPS CHECK OK, OK FOR SVC.
